# SDR AT9900397

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE FORWARD ENTRY FLOOR PANEL CORRODED AT BS 180-200 CENTER RIGHT HAND SIDE.  FABRICATED, TRIMMED, DRILLED, FLOOR PANEL AND HAT SECTIONS, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 53-01 FIG.1, AND 51-30-1.
